# SDR UALA2009112303632

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 27,833 hours, 11,059 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT INOP LT ASSY BULB BURN'T OUT INOP.  RELAMP AND RE-INSTALL LENS, OPS CHECK GOOD.
